# SDR SWAA072897

- Difficulty date: June 8, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 54,338 hours, 54,630 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354125
- Part serial: 0192
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE GAUGE INDICATED OUT OF LIMITS.  REMOVED AND REPLACED EVAC SLIDE PER MM.
